# SDR SWAA2020013140927

- Difficulty date: January 25, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 11,667 hours, 5,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN AT MID-AIRCRAFT WAS HANGING BY WIRES. FOUND ONE BRACKET AND PLACED IT ON LOGBOOK.  SECURED LIGHTS PER AMM.
